# SDR CALA2025012402025

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,148 hours, 25,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT WILL NOT ARM. DOOR ARM LIGHT AT MAIN ENTRY DOOR 1R IS INTERMITTENT. APPROVED VERIFIED DOOR IS LOCKED. COMPLIED WITH MEL. CLEANED AND RESEATED ARM LIGHT ASM AT DOOR 1R. OPS TESTED GOOD...
